# SDR HEEA0015932

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7655001001103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE SEGMENT ON CAUTION PANEL DOES NOT ILLUMINATE.
